Hiroshima Mathematical Journal

Picard principle for linear elliptic differential operators

Hideo Imai

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 14, Number 3 (1985), 527-535.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206132933

Digital Object Identifier
doi:10.32917/hmj/1206132933

Mathematical Reviews number (MathSciNet)
MR772983

Zentralblatt MATH identifier
0571.35026

Subjects
Primary: 35J15: Second-order elliptic equations
Secondary: 35B99: None of the above, but in this section

Citation

Imai, Hideo. Picard principle for linear elliptic differential operators. Hiroshima Math. J. 14 (1985), no. 3, 527--535. doi:10.32917/hmj/1206132933. https://projecteuclid.org/euclid.hmj/1206132933


Export citation

References

  • [1] D. Gilbarg-J. Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math., 4 (1955/56), 309-340.
  • [2] K. Hayashi, Les solutions positive de equation u=Pu sur une surface de Riemann, Kodai Math. Sem. Rep., 13 (1961), 20-24.
  • [3] M. Heins, Riemann surfaces of infinite genus, Ann. Math., 55 (1952), 296-317.
  • [4J S. Ito, the existence of Green function and positive superharmnic functions for linear elliptic operators of second order, J. Math. Soc. Japan, 16 (1964), 299-306.
  • [5] M. Kawamura, On a conjecture of Nakai on Picard principle, J. Math. Soc. Japan, 31(1979), 359-371.
  • [6] C. Miranda, Partial Differential Equations of Elliptic Type, Springer, 1970.
  • [7] M. Nakai, Picard principle and Riemann theorem, Tohoku Math. J., 28 (1976), 277- 292.
  • [8] J. Serrin, On the Harnack inequality for linear elliptic equations, J. Analyse Math., 4 (1955/56), 297-308.